Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Am I feeling tired and depressed due to alcohol consumption?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3057 Questions
My 30 year old son has been diagnose with bilirubin. He feels tired and depressed most days. He uses alcohol regularly. Is he making the condition worse?
Posted Tue, 28 Jan 2014 in Liver and Gall Bladder
Answered by Dr. Ivan R. Rommstein 37 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Bilirubin is not a diagnosis,it is just liver enzyme which shows us liver condition. If he has elevated bilirubin levels then there is probably some liver or gallbladder patology and he should do further tests such as liver and gallbladder ultrasound or CT scan to verify the exact diagnosis.Also,he should check viral markers. Alcohol is most common cause of liver damage and if he has elevated bilirubin,he shoul dstop it completely. Also,he should follow hepatoprotective diet. Tiredness can be sign of liver disease,but also it can be causes by many other disorders incluidng depression,heart disease, thyroid etc. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor